MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
It was reported that the enterprise 9000x bed was stuck in the trendelenburg position with a patient.It was indicated that there was no power in the side rail.The patient was safely removed from the bed and placed in a chair.No injuries were reported.The bed was swapped out.
 
Additional Manufacturer Narrative
The device was evaluated by an arjo technician.The issue was related to a power supply failure.Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
It was reported that the enterprise 9000x bed was stuck in the trendelenburg position with a patient.The patient was safely removed from the bed and placed in a chair.No injuries were reported.Based on the information received and the results of the device inspection, it appears that the bed frame being stuck in the trendelenburg position could be related to the faulty control box (cu20), the power supply and faulty internal wiring in the head's right side rail.Following the results of the device inspection, it appears that there was an electrical failure (e.G.An electrical short) in the device.However, it was not possible to confirm this based on the information gathered during the course of the investigation.Therefore, the exact cause of the observed malfunctions could not be determined.According to the enterprise 9000x instruction for use (ifu, 746-591-en_18): -¿carry out a full test of all electrical bed positioning functions (backrest, height, tilt, etc.)¿ weekly.The arjo device failed to meet its specification due to found malfunctions.The complaint was deemed reportable due to the bed being stuck in the trendelenburg position with the patient.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20074000
Report Number3007420694-2024-00215
Device Sequence Number3034933
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)180104
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/25/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown